RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik SamU. Estestvenno-Nauchnaya Ser., 2018, Issue 24, Issue 2, Pages 33–54 (Mi vsgu574)  

Mathematics

On a pendulum motion in multi-dimensional space. Part 3. Dependence of force fields on the tensor of angular velocity

M. V. Shamolin

Institute of Mechanics, Lomonosov Moscow State University, 1, Leninskie Gory, Moscow, 119192, Russian Federation

Abstract: In the proposed cycle of work, we study the equations of motion of dynamically symmetric fixed $n$-dimensional rigid bodies–pendulums located in a nonconservative force fields. The form of these equations is taken from the dynamics of real fixed rigid bodies placed in a homogeneous flow of a medium. In parallel, we study the problem of motion of a free $n$-dimensional rigid body also located in a similar force fields. Herewith, this free rigid body is influenced by a nonconservative tracing force; under action of this force, either the magnitude of the velocity of some characteristic point of the body remains constant, which means that the system possesses a nonintegrable servo constraint. In this work, we study that case when the force fields linearly depend on the tensor of angular velocity.

Keywords: multi-dimensional rigid body, non-conservative force field, dynamical system, case of integrability.

DOI: https://doi.org/10.18287/2541-7525-2018-24-2-33-54

Full text: PDF file (314 kB)
Full text: http://journals.ssau.ru/.../6304 (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Document Type: Article
UDC: 517+531.01
Received: 27.05.2018

Citation: M. V. Shamolin, “On a pendulum motion in multi-dimensional space. Part 3. Dependence of force fields on the tensor of angular velocity”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 24:2 (2018), 33–54

Citation in format AMSBIB
\Bibitem{Sha18}
\by M.~V.~Shamolin
\paper On a pendulum motion in multi-dimensional space. Part 3. Dependence of force fields on the tensor of angular velocity
\jour Vestnik SamU. Estestvenno-Nauchnaya Ser.
\yr 2018
\vol 24
\issue 2
\pages 33--54
\mathnet{http://mi.mathnet.ru/vsgu574}
\crossref{https://doi.org/10.18287/2541-7525-2018-24-2-33-54}
\elib{http://elibrary.ru/item.asp?id=36731733}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu574
  • http://mi.mathnet.ru/eng/vsgu/v24/i2/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:10
    Full text:3
    References:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019